# SDR ASAA2014111209648

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,195 hours, 9,169 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE LOOP B INOPERATIVE.  ACFT GROUNDED.  NO PREVIOUS HISTORY. UNABLE TO DUPLICATE. GROUND VERIFICATION TEST GOOD REF TASK 26-11-00-710-801.
